# SDR PIDA2005002

- Difficulty date: April 3, 2005
- Submitted: April 5, 2005
- Operation: Air carrier
- Aircraft: N370WL
- Make and model: Boeing 737-3G7
- Aircraft serial: 24011
- Aircraft time: 45,895 hours, 32,717 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4051601932
- Condition: Failed
- Location: Autopilot
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER'S COURSE SELECTOR WILL NOT TUNE IN COURSE.  PLACED ON MEL 22-16-E.  04/03/2005:  REPLACED AUTO PILOT MODE CONTROL PANEL AND OPS CHECKED PER MM 22-11-34.
